MAUDE Adverse Event Report: MEDIVATORS INC ENDOGATOR AUXILIARY WATER JET CONNECTOR

MEDIVATORS INC ENDOGATOR AUXILIARY WATER JET CONNECTOR
Model Number 100241
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via vigilance report to ansm that they had leaks with their endogator auxiliary water jet connector.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
The devices subject of the event were not returned to medivators for evaluation.Without return of the devices for evaluation, a root cause could not be determined.The device history record for the lot subject of the event was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.The instructions for use state, "attach the endogator single use auxiliary water jet connector to the gi endoscope's auxiliary water port by engaging the threads and turning slowly until you feel resistance.Firmly attach to the endogator tube set's (intended for use with the 100241) backflow valve via the luer lock connection.Prior to the procedure, activate the footswitch and prime the tube set and gi endoscope with sterile water.If auxiliary water jet connector is leaking disconnect and replace with another adapter.Contact customer service about the leaking adapter for replacement instructions." medivators will continue to monitor for similar events to ensure the product performs as expected.No additional issues have been reported.

Brand Name
ENDOGATOR AUXILIARY WATER JET CONNECTOR
Common Device Name
WATER JET CONNECTOR
Manufacturer (Section D)
MEDIVATORS INC
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key19015346
Report Number1651395-2024-00014
Device Sequence Number4021074
Product Code OCX
UDI-Device Identifier00677964058486
UDI-Public00677964058486
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100241
Device Catalogue Number100241
Device Lot Number575856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown